# SDR CALA2013090691082

- Difficulty date: August 29, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 67,413 hours, 24,872 cycles
- Engine: Pwa PW2037
- System (JASC): 2540 · Lavatories
- Part: Hinge
- Condition: Broken
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY DOOR AT 2L HINGE BROKEN.  DOOR RESECURED.
